| Model Number |
H74939171080470 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit.G4 - premarket / 510(k): k141521, k141597.
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in the moderately tortuous and moderately calcified right common iliac artery.An 8.0 x 40, 75cm mustang balloon catheter was advanced for dilation.During the first inflation at 10 atmospheres for 10 seconds, the balloon ruptured from a pinhole at the tip part.The device was removed using normal method without issue and the procedure was completed with a different device.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
D2b - pro code (product code): fge, lit e1 - initial reporter first name: updated g4 - premarket / 510(k): k141521, k141597.
Event or Problem Description